# SDR UPS07550553

- Difficulty date: August 3, 2007
- Submitted: August 31, 2007
- Operation: Air carrier
- Aircraft: N415UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23855
- Aircraft time: 23,181 hours, 15,755 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 7075T651
- Condition: Dented
- Location: Bs 1320 S25r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C DENT IN AFT CARGO FUSELAGE FRAME STA 1320,S25R.  REPAIRED FRAME IAW SRM 53-00-07 TR 53-09.
